# SDR REXA2021071300487

- Difficulty date: June 28, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 15,554 hours, 11,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Part number: BA670311551SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH F.S. 280 DRIP TRAY HAS CORROSION AROUND I/B DRAIN.  REMOVED AND REPLACED DRIP TRAYS IAW CRJ 900 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01, AND 51-25-16-001-001-A01.
